Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 2, Pages 207–219 (Mi zvmmf1941)  

This article is cited in 1 scientific paper (total in 1 paper)

Finite-difference schemes for time-dependent diffusion-convection problems

P. N. Vabishchevich, A. A. Samarskii

Institute for Mathematical Modelling, Russian Academy of Sciences, Moscow

Full text: PDF file (1548 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:2, 199–210

Bibliographic databases:
UDC: 519.633.6
MSC: Primary 65M06; Secondary 35K15, 65M12
Received: 09.09.1996

Citation: P. N. Vabishchevich, A. A. Samarskii, “Finite-difference schemes for time-dependent diffusion-convection problems”, Zh. Vychisl. Mat. Mat. Fiz., 38:2 (1998), 207–219; Comput. Math. Math. Phys., 38:2 (1998), 199–210

Citation in format AMSBIB
\Bibitem{VabSam98}
\by P.~N.~Vabishchevich, A.~A.~Samarskii
\paper Finite-difference schemes for time-dependent diffusion-convection problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 2
\pages 207--219
\mathnet{http://mi.mathnet.ru/zvmmf1941}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1609072}
\zmath{https://zbmath.org/?q=an:0951.65076}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 2
\pages 199--210


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1941
  • http://mi.mathnet.ru/eng/zvmmf/v38/i2/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Slabnov, “Chislennoe issledovanie zadachi regulirovaniya protsessa izvlecheniya nefti pri dvukhfaznoi trekhkomponentnoi filtratsii”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 156, no. 4, Izd-vo Kazanskogo un-ta, Kazan, 2014, 87–102  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:508
    Full text:309
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021